An extra strength formula made to provide relief of dry coughs, chest congestion, and soothes throats. This alcohol-free liquid contains an ingredient that loosens mucus and phlegm buildup.
Cough Suppressant Dextromethorphan Hydrobromide (DM) 15 mg, Expectorant Guaifenesin 200 mg.
Citric acid, corn syrup, FD&C Red No. 40, flavour, glycerin, maltol, polyethylene glycol, propylene glycol, sodium benzoate, sodium carboxymethylcellulose, sodium saccharin, sorbitol and water.
Adults (12 years and over): Take 2 teaspoons (10 mL) every 6 hours or as directed by a doctor. Maximum 4 doses/day.
There are no reviews yet.